MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS
Model Number 24973
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip break occurred.The patient underwent an arteriovenous fistula thrombectomy.A two 90cm mach 1 cather-guide were selected for use.During the preparation, after opening the product, it was noted that the tip part of the device was broken.The procedure was completed with another of same device.No patient complications were reported.
 
Event or Problem Description
It was reported that the tip break occurred.The patient underwent an arteriovenous fistula thrombectomy.A two 90cm mach 1 cather-guide were selected for use.During the preparation, after opening the product, it was noted that the tip part of the device was broken.The procedure was completed with another of same device.No patient complications were reported.It was further reported that the device was just pulled out from the cardboard packaging.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The shaft and tip was visually inspected.Visual examination revealed damage to the tip.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed the reported damage to the tip.

Brand Name
MACH1
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FLEXTRONICS INTERNATIONL EUROPE B V
6201 america center drive
san jose CA 95002
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19524897
Report Number2124215-2024-33686
Device Sequence Number6333763
Product Code DQY
UDI-Device Identifier08714729403821
UDI-Public08714729403821
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K020028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24973
Device Catalogue Number24973
Device Lot Number0060527600
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Supplement Date Received by Manufacturer07/22/2024
Initial Report FDA Received Date06/12/2024
Supplement Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexFemale